# SDR ABXA20211213131

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 97,525 hours, 44,364 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Element
- Part number: 356053255
- Part serial: BN143590
- Condition: Shorted
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, EICAS MESSAGE L BLD DUCT LEAK APPEARED AND LEFT DUCT LEAK DISCREET LIGHT ILLUMINATED. QRH PROCEDURES PERFORMED. CREW ELECTED TO DIVERT TO ONT. DUE TO POSSIBLE ICING CONDITIONS AT ORIGINAL DESTINATION. AIRCRAFT GROUNDED BY MAINTENANCE. OPENED ALL UNDER-WING PANEL USING APU AIR, PERFORMED LEAKS CHECKED, NO LEAKS, CONTINUITY CHECK AT D10222 PIN 6 & 9, READING 4.6 OHMS TO GROUND 4M OHMS, USING MEGER METER, LOOPS ARE SHORTENED TO GROUND. CHECKED EACH LOOP, FOUND TSO209 BAD, REPLACED TS0209 WITH POWER ENGINE RUN AND NO DEFECTS NOTED. OPS CHECKED GOOD IAW B767 MM 26-18-00. AIRCRAFT RETURNED TO SERVICE
